Alert archive / North Carolina / Tornado Warnings in 2024

Tornado Warning 12, NWS Newport/Morehead City, NC

May 27, 20244 counties in North Carolina

NWS Newport/Morehead City, NC issued this tornado warning at May 27, 2024, 6:53 PM EDT for 4 counties in North Carolina. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2024, 6:53 PM EDT (22:53 UTC)
Expired
May 27, 2024, 7:30 PM EDT
In force
37 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Beaufort County, NC, Hyde County, NC, Tyrrell County, NC, Washington County, NC

The radar

The Morehead City radar (KMHX), 105 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 7:30 PM EDTTSTM WND DMG5 Wsw Kilkenny, NCDelayed report. Large tree limbs blown down. A funnel cloud was noted at this location as well.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 3:39 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 10.9 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2024-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 140 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2024-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
140 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1217 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

024 
WFUS52 KMHX 272253
TORMHX
NCC013-095-177-187-272330-
/O.NEW.KMHX.TO.W.0012.240527T2253Z-240527T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Newport/Morehead City NC
653 PM EDT Mon May 27 2024

The National Weather Service in Newport has issued a

* Tornado Warning for...
  Southeastern Washington County in eastern North Carolina...
  Northwestern Hyde County in eastern North Carolina...
  Northeastern Beaufort County in eastern North Carolina...
  Southwestern Tyrrell County in eastern North Carolina...

* Until 730 PM EDT.

* At 653 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Pike Road, or 13 miles southeast of Plymouth,
  moving east at 30 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Weather spotters reported funnel cloud.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southeastern Washington, northwestern Hyde, northeastern Beaufort
  and southwestern Tyrrell Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3564 7670 3576 7669 3577 7627 3556 7627
TIME...MOT...LOC 2253Z 276DEG 26KT 3567 7665 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

RCF
3 follow-up statements
539 
WWUS52 KMHX 272307
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
707 PM EDT Mon May 27 2024

NCC013-272316-
/O.CAN.KMHX.TO.W.0012.000000T0000Z-240527T2330Z/
Beaufort NC-
707 PM EDT Mon May 27 2024

...THE TORNADO WARNING FOR NORTHEASTERN BEAUFORT COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM EDT for eastern North
Carolina.

&&

LAT...LON 3563 7659 3575 7658 3577 7627 3556 7627
TIME...MOT...LOC 2306Z 276DEG 26KT 3566 7653 

$$

NCC095-177-187-272330-
/O.CON.KMHX.TO.W.0012.000000T0000Z-240527T2330Z/
Washington NC-Hyde NC-Tyrrell NC-
707 PM EDT Mon May 27 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR
SOUTHEASTERN WASHINGTON...NORTHWESTERN HYDE AND SOUTHWESTERN TYRRELL
COUNTIES...

At 706 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Pungo Lake, or 18 miles southeast of Plymouth,
moving east at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Weather spotters reported a funnel cloud.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Pungo Lake and Alligator Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3563 7659 3575 7658 3577 7627 3556 7627
TIME...MOT...LOC 2306Z 276DEG 26KT 3566 7653 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

RCF
433 
WWUS52 KMHX 272315
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
715 PM EDT Mon May 27 2024

NCC095-177-187-272330-
/O.CON.KMHX.TO.W.0012.000000T0000Z-240527T2330Z/
Washington NC-Hyde NC-Tyrrell NC-
715 PM EDT Mon May 27 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR
SOUTHEASTERN WASHINGTON...NORTHWESTERN HYDE AND SOUTHWESTERN TYRRELL
COUNTIES...

At 714 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Pungo Lake, or 20 miles southeast of Plymouth,
moving east at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Weather spotters reported a funnel cloud.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Alligator Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3562 7652 3575 7651 3577 7627 3556 7627
TIME...MOT...LOC 2314Z 268DEG 26KT 3567 7646 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

RCF
689 
WWUS52 KMHX 272325
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
725 PM EDT Mon May 27 2024

NCC095-177-187-272335-
/O.EXP.KMHX.TO.W.0012.000000T0000Z-240527T2330Z/
Washington NC-Hyde NC-Tyrrell NC-
725 PM EDT Mon May 27 2024

...THE TORNADO WARNING FOR SOUTHEASTERN WASHINGTON...NORTHWESTERN
HYDE AND SOUTHWESTERN TYRRELL COUNTIES WILL EXPIRE AT 730 PM EDT...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 1100 PM EDT for eastern North
Carolina.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Newport.

&&

LAT...LON 3562 7652 3575 7651 3577 7627 3556 7627
TIME...MOT...LOC 2325Z 276DEG 26KT 3566 7637 

$$

RCF

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at May 27, 4:21 PM EDT, 2 hours 32 minutes earlier.

Area forecast discussion, May 27, 4:21 PM EDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
421 PM EDT Mon May 27 2024

.SYNOPSIS...
A cold front will then move through late tonight and Tuesday.
The next front moves through late Wednesday night or early
Thursday morning.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 415 PM Mon...Tornado Watch in effect until 11 PM tonight.

Latest analysis shows low pressure over the
Great Lakes with attendant cold front moving towards the
Appalachians, while shortwave aloft continues to move through
the Carolinas. Main concern later this afternoon and into
tonight is potential for strong to severe thunderstorms.

Initial line of convection continues to weaken moving off the
coast early this afternoon. There are still some uncertainties
with what impact the earlier convection will have. However, strong
diurnal heating is leading to destabilization over the coastal
plain with temps climbing back into the upper 80s. Latest
mesoanalysis shows ML CAPE values 2-2500 J/kg, along with strong
deep layer shear 40-50 kt and steep mid level lapse rates.
Environment through the first part of tonight will be
supportive of tornadoes, damaging winds (60-70+ mph wind gusts),
and large hail. 0-1km SRH is forecast to peak around 100-150
m2/s2 which would support a tornado risk, especially where/if
supercells develop, coupled with favorable hodographs. This risk
could be maximized along any residual boundaries and/or the
afternoon seabreeze. There appears to be a focused area across
the northern half of the cwa, where guidance is hinting at the
greatest tornado potential. Svr threat will likely continue into
the first part of tonight, with the greatest window through 11
PM.

&&

.SHORT TERM /TUESDAY/...
As of 310 PM Mon...The cold front will stall near the coast Tue
as the base of the upper trough approaches from the NW. The
front combined with a pinned seabreeze should be convergence to
generate scattered showers, with best chances in the afternoon.
Showers confined to the coast early with chances increasing
toward HWY17 in the afternoon as seabreeze tries to propagate
inland, likely having a difficult time with low level westerly
flow developing. Highs in the 80s, though will feel a bit cooler
than past several days, esp inland with dewpoints grad falling
into the 60s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
As of 0400 Monday...Clearing through the week as cool high
pressure builds in.

Rest of Workweek...Upper trough persists with shortwaves
passing through the base of the trough Wednesday and again on
Thursday with weak SFC trough developing inland behind the
front. This troughing inland will delay the arrival of the SFC
high from the NW, keeping temps fairly warm Wed. Temps cool end
of the week as the high pressure begins spilling over the area,
MaxTs in upper 70s, MinTs in the 50s. Forecast remains dry
through this period.

Weekend...Upper trough swings through the East Coast and
offshore with SFC almost directly overhead Saturday morning
pushing offshore through the weekend. Get back to warm Serly
flow regime early next week ahead of the next front.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
SHORT TERM /through Tuesday/...
As of 310 PM Mon...VFR conditions currently across the
terminals. Initial line of convection has moved east of the
terminals early this afternoon, with additional storms expected
later this afternoon and tonight. With these storms there is a
higher risk of 50kt+ wind gusts, large hail, and tornadoes. At
this time the best window for that looks like 21-3z. Sub- VFR
conditions can be expected where TSRA occur as well. Late
tonight, an area of low CIGs may develop in the wake of any TSRA
activity.

LONG TERM /Tuesday night through Saturday/...
As of 400 AM Monday...Showers and thunderstorms are expected
possible Tues with a drying trend setting up for the remainder
of the workweek. Periods of sub- VFR conditions are possible but
flight cats expected to remain VFR outside of convection.

&&

.MARINE...
SHORT TERM /through Tuesday/...
As of 310 PM Mon...Latest obs show moderate to breezy SSW winds
10-20 kt with seas 2-3 ft. Southerly flow will continue to
steadily increase through the afternoon, peaking this evening at
15-25kt. SCA continues for the waters, sounds and rivers with
potential for several hours of 25 kt gusts and with seas
possibly building to 4-6 ft over the outer central waters. As
the cold front approaches tonight, the gradient may relax a bit
with winds grad diminishing towards sunrise. Front will stall
near of along the coast Tue as moderate S/SW winds continue with
seas subsiding to 2-4 ft. First round of thunderstorms
continues to move through early this afternoon, with additional
storms likely to impact the waters later this afternoon into
tonight. Where thunderstorms occur, there is the potential for
40-60 kt gusts, hail, and waterspouts.

LONG TERM /Tuesday night through Saturday/...
As of 0400 Monday...The front finally pushes offshore
overnight/early Wed. SWerly winds 10-15G20kt. Winds briefly
turn Nerly behind the front early Wed before becoming SWerly
again as SFC trough approaches and moves through Wed night,
turning winds Nerly for the remainder of the work week. Seas
generally falling through the week; 2-4ft Tues, 2-3ft Wed, 1-3ft
late week.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...Small Craft Advisory until midnight EDT tonight for AMZ131-136-
     137-230-231.
     Small Craft Advisory until 4 AM EDT Tuesday for AMZ135-150.
     Small Craft Advisory until 6 AM EDT Tuesday for AMZ152-154-156-
     158.

&&

SYNOPSIS...MHX
NEAR TERM...CQD
SHORT TERM...CQD
LONG TERM...CEB
AVIATION...CQD/CEB
MARINE...CQD/CEB
Hazardous weather outlook, May 27, 3:47 PM EDT, 3 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
347 PM EDT Mon May 27 2024

NCZ029-044>047-079>081-090>092-094-193-194-198-203-282000-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven-
Southern Craven-Inland Onslow-Northern Outer Banks-
347 PM EDT Mon May 27 2024

...TORNADO WATCH 335 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Scattered strong to severe thunderstorms will be possible through
tonight. Where thunderstorms form, they will be capable of damaging
winds, tornadoes, large hail and very heavy rain.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ195-196-199-204-205-282000-
West Carteret-East Carteret-Coastal Onslow-Ocracoke Island-
Hatteras Island-
347 PM EDT Mon May 27 2024

...TORNADO WATCH 335 IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk.
   Tornado Watch.

Scattered strong to severe thunderstorms will be possible through
tonight. Where thunderstorms form, they will be capable of damaging
winds, tornadoes, large hail and very heavy rain.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 27, 4:35 PM EDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
435 PM EDT Mon May 27 2024

NCZ029-272100-
Martin NC-
435 PM EDT Mon May 27 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MARTIN COUNTY
THROUGH 500 PM EDT...

At 435 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Bethel, or 8 miles east of Tarboro, moving northeast
at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Hamilton, Oak City, and Hassell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 1100 PM EDT for eastern North
Carolina.

&&

LAT...LON 3606 7732 3602 7723 3602 7722 3601 7721
      3599 7721 3599 7720 3597 7719 3596 7720
      3596 7719 3595 7720 3593 7719 3585 7735
      3591 7734 3600 7741 3607 7733
TIME...MOT...LOC 2035Z 229DEG 28KT 3592 7740

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

RCF
Local storm report, May 27, 5:59 PM EDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
559 PM EDT Mon May 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     Tstm Wnd Dmg     Hamilton                35.94N 77.21W
05/27/2024                   Martin             NC   Fire Dept/Rescue

            Large tree down in Hamilton. Time estimated
            by radar.

0540 PM     Tstm Wnd Dmg     Williamston             35.85N 77.06W
05/27/2024                   Martin             NC   Fire Dept/Rescue

            Large tree down in Williamston. Time
            estimated by radar.

&&

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 12:09 AM EDTSpecial Weather StatementMHXDuplin, Greene, Lenoir51 min
May 27, 12:17 AM EDTSpecial Weather StatementMHXPitt43 min
May 27, 12:55 AM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Greene, Lenoir, Martin, Pitt65 min
May 27, 12:59 AM EDTSpecial Weather StatementMHXDuplin, Jones, Lenoir46 min
May 27, 1:03 AM EDTSpecial Weather StatementMHXMartin27 min
May 27, 1:36 AM EDTSpecial Weather StatementMHXBeaufort, Martin39 min
May 27, 1:59 AM EDTSpecial Weather StatementMHXCraven16 min
May 27, 11:33 AM EDTSpecial Weather StatementMHXJones, Lenoir, Pitt27 min
May 27, 11:59 AM EDTSpecial Weather StatementMHXJones, Pitt31 min
May 27, 12:21 PM EDTSevere Thunderstorm WarningMHXCraven, Jones, Onslow39 min
May 27, 12:25 PM EDTSpecial Marine WarningMHX65 min
May 27, 12:29 PM EDTSpecial Weather StatementMHXBeaufort31 min
May 27, 12:31 PM EDTSpecial Marine WarningMHX59 min
May 27, 12:34 PM EDTSpecial Weather StatementMHXOnslow26 min
May 27, 12:53 PM EDTSevere Thunderstorm WarningMHXCraven, Jones, Pamlico52 min
May 27, 1:00 PM EDTSpecial Marine WarningMHX30 min
May 27, 1:12 PM EDTSpecial Marine WarningMHX48 min
May 27, 1:36 PM EDTSevere Thunderstorm WarningMHXBeaufort, Carteret, Craven, Hyde, Pamlico39 min
May 27, 1:42 PM EDTSpecial Marine WarningMHX48 min
May 27, 1:58 PM EDTSpecial Marine WarningMHX47 min
May 27, 4:35 PM EDTSpecial Weather StatementMHXMartin25 min
May 27, 4:54 PM EDTSevere Thunderstorm WarningMHXBeaufort, Martin, Pitt51 min
May 27, 5:14 PM EDTTornado WarningMHXMartin, Pitt31 min
May 27, 5:27 PM EDTSpecial Marine WarningMHX93 min
May 27, 5:41 PM EDTSevere Thunderstorm WarningMHXMartin, Tyrrell, Washington64 min
May 27, 5:44 PM EDTTornado WarningMHXMartin, Washington31 min
May 27, 6:11 PM EDTTornado WarningMHXTyrrell, Washington34 min
May 27, 6:15 PM EDTSevere Thunderstorm WarningMHXBeaufort, Hyde, Martin, Tyrrell, Washington45 min
May 27, 6:23 PM EDTTornado WarningMHXBeaufort, Hyde, Martin, Washington37 min
May 27, 6:27 PM EDTSpecial Marine WarningMHX66 min
May 27, 6:38 PM EDTSevere Thunderstorm Warning Considerable damage threatMHXDare, Tyrrell52 min
May 27, 7:24 PM EDTSevere Thunderstorm WarningMHXHyde, Tyrrell, Washington36 min
May 27, 7:25 PM EDTSpecial Marine WarningMHX35 min
May 27, 7:56 PM EDTSpecial Weather StatementMHXDare34 min

Nearby

Tornado Warnings in North Carolina, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.